MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SKIN SENSOR W/400 SERIES TEMP

Medline Industries, LP MEDLINE; SKIN SENSOR W/400 SERIES TEMP
Catalog Number DYNJASK400SK
Medical Device Problem Codes Disconnection (1171); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "temp probe continues to fail during surgeries" with "failed readings, temp head disconnecting or falling off during procedures.".
 
Additional Manufacturer Narrative
The customer reported "temp probe continues to fail during surgeries" and described "failed readings, temp head disconnecting or falling off during procedures." no sample or photo was received for the investigation, and trending was reviewed with 0 additional reported complaint(s) for this issue for the account in the past 24 months.Due to not receiving the actual sample used, medline was not able to confirm what may have caused the issue.The division will monitor for trends, and the complaint was provided to the vendor for further evaluation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SKIN SENSOR W/400 SERIES TEMP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50931609
Report Number1417592-2026-52923
Device Sequence Number9508971
Product Code FLL
UDI-Device Identifier10080196551774
UDI-Public10080196551774
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJASK400SK
Device Lot Number1176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown